MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING; PROSTHESIS HIP

ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING; PROSTHESIS HIP
Catalog Number 00875801332
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 09/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed a follow-up mdr will be submitted concomitant medical products: part # unknown / unknown head/ lot # unknown.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-02682.
 
Event or Problem Description
It was reported that patient underwent a hip version surgery due the liner luxed from head component.The locking ring was noted to be in the correct position.Attempts have been made and additional information to the reported even is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified liner is cracked in multiple locations and the barb of the liner is damaged.Additionally, the ring shows signs of damage.No other damage noted.The liner will not be sent to sem for fracture analysis as the cracks identified were caused by the surgeon upon removing the liner, as stated in the surgical technique.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: dislocation of the left hip arthroplasty.Device history record (dhr) was reviewed and no discrepancies were found.Root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CONSTRAINED LINER WITH CONSTRAINING RING
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12476726
Report Number0001822565-2021-02650
Device Sequence Number3391899
Product Code LZO
UDI-Device Identifier00889024151871
UDI-Public(01)00889024151871(17)260211(10)64726181
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Catalogue Number00875801332
Device Lot Number64726181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer09/20/2021
12/31/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/07/2021
01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight78 KG